# SDR TWAA9712601

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 4305990080
- Condition: Failed
- Location: Rt Mlg Brake
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CMH - FLT 167 - DURING TAKEOFF ROLL, GOT TEMPERATURE OVERHEAT LIGHT ON BRAKES.  TAKEOFF REJECTED.  REPLACED RIGHT OUTBOARD BRAKE TEMPERATURE SENSOR.  OPERATIONAL CHECK OK.  CC-02 LAX 8-26-97.  (X)
